# SDR SIMA20140110008

- Difficulty date: January 10, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 27,298 hours, 19,075 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S FLASHLIGHT WILL NOT STAY SECURE IN THE BRACKET BEHIND 18AB.  R & R FLASHLIGHT & CRADLE ASSEMBLY IAW AMM 25-61-02.  NO FURTHER DEFECTS NOTED.
